# SDR VNAA0701008

- Difficulty date: January 24, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 6,595 hours, 6,727 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 20 DEGREES MESSAGE AFTER TAKEOFF.  CREW RETURNED TO DCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CYCLED CIRCUIT BREAKERS IN ACCORDANCE WITH THE SERVICE LETTER.  AIRCRAFT WAS RELEASED FOR SERVICE.
